# SDR AALA20151110013

- Difficulty date: November 10, 2015
- Submitted: November 11, 2015
- Operation: Air carrier
- Aircraft: N679AN
- Make and model: Boeing 757223
- Aircraft serial: 29589
- Aircraft time: 51,569 hours, 18,062 cycles
- System (JASC): 5412 · Nacelle/Pylon, Bulkhead/Firewall
- Part: Bulkhead
- Part number: 311N50054
- Condition: Cracked
- Location: Rt Pylon
- Stage of operation: NR
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT ENG PYLON AFT BULKHEAD VERTICAL LEG FASTENER HOLE NR 3, LEG SHOWS CRACK INDICATION IN ALUMINUM DURING HOLE PROBE HFEC 757 ET-22.  REPAIRED CRACKED HOLE IAW EA 255714.
